# SDR WTAA970145

- Difficulty date: July 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 798
- Engine: Garrtt TPE33110U
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Left
- Stage of operation: CR
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

VIS - BIRD STRIKE ON LEFT ENGINE DURING TRAINING REPORTED.  MAINTENANCE INSPECTED LEFT ENGINE AND INLET FOR DAMAGE.  NO DAMAGE NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
